# SDR SCNA20251103424

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N5261A
- Make and model: Boeing 737-900ER
- Aircraft serial: 40069
- Aircraft time: 29,902 hours, 13,640 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EDGE OF CARPET LH ISLE IS A TRIP HAZARD AT FWD SIDE OF LAV.  AFT EDGE OF CARPET LT AISLE CARPET STRIP AT FWD SIDE OF LAV WAS REALIGNED AND SECURED IAW CARPET INSTALLATION AMM 25-27-15. FAS#9436.  AFT GALLEY SEAL RBL 24-30 AT CEILING WAS ADJUSTED IAW B-737 AMM 25-31-41. FAS#
